MathSciNet Relay Station
MathSciNet bibliographic data
MR2670192 (2011h:35144) 35K57 (35A01 35A02 35K20 35K55 35R35)
Wang, Chunpeng; Yin, Jingxue; Lu, Bibo Anti-shifting phenomenon of a convective nonlinear diffusion equation. Discrete Contin. Dyn. Syst. Ser. B 14 (2010), no. 3, 1211–1236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement